# SDR 07FDEA04588

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON RT WING BOTTOM SKIN RIB 9 UNDER JOINT STRAP WITH NEW   CORROSION AND FINDINGS REPAIR PERFORMED BY CORROSION BLEND OUT, NDT FOR CRACK FREE AND REPROTECTING THE AREA IAW EA 6-5720-106519.
